Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A connection between Tauberian theorems and normal functions

Author: G. T. Cargo
Journal: Bull. Amer. Math. Soc. 68 (1962), 400-401
MathSciNet review: 1566204
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bagemihl and W. Seidel, Sequential and continuous limits of meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I 280 (1960), 17 pp. MR 121488
  • 2. O. Lehto and K. I. Virtanen, Boundary behaviour and normal meromorphic functions, Acta Math. 97 (1957), 47-65. MR 87746

Additional Information


American Mathematical Society